Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2016, Article ID 9062343, 11 pages
http://dx.doi.org/10.1155/2016/9062343
Research Article

Stochastic Effects for the Reaction-Duffing Equation with Wick-Type Product

1Humanitas College, Kyung Hee University, Yongin 446-701, Republic of Korea
2Department of Mathematics, Sungkyunkwan University, Suwon 440-746, Republic of Korea

Received 8 April 2016; Accepted 9 June 2016

Academic Editor: Antonio Scarfone

Copyright © 2016 Jin Hyuk Choi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We construct new explicit solutions of the Wick-type stochastic reaction-Duffing equation arising from mathematical physics with the help of the white noise theory and the system technique. Based on these exact solutions, we also discuss the influences of stochastic effects for dynamical behaviors according to functions , , and Brownian motion which are the solitary wave group velocities.